# SDR ASAA0370014

- Difficulty date: October 2, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: 0004
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT, THE FIRST OFFICERS SLIDING WINDOW WAS JAMMED SHUT.  TIGHTENED AFT ROLLER FOOT MOUNT.  SLIDING WINDOW OPERATES NORMALLY.  (M)
